Wisconsin, 2015Tornadoes in Wisconsin, August 18, 2015
August 18, 2015 · NWS MKX · 4 events in 3 counties and zones
A strong low pressure system moved across the Upper Mississippi River Valley and Great Lakes region. A large area of showers and thunderstorms moved across southern WI and produced 3 tornadoes in southeast WI.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $156,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system moved across the Upper Mississippi River Valley and Great Lakes region. A large area of showers and thunderstorms moved across southern WI and produced 3 tornadoes in southeast WI.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Aug 18, 2:39 PM CST, 5 hours 17 minutes earlier.
Area forecast discussion, Aug 18, 2:39 PM CST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT TUE AUG 18 2015
.SHORT TERM...
.THIS EVENING...FORECAST CONFIDENCE HIGH.
A STRENGTHENING UPPER LOW OVER THE NORTHERN PLAINS IS PRODUCING
ONGOING SHOWERS AND THUNDERSTORMS OVER MN AND IA TODAY. THERE ARE A
LOT OF CLOUDS ASSOCIATED WITH THAT AND AN 850MB WARM FRONT OVER
NORTHERN WISCONSIN. SOUTHEAST WI IS SEEING A FEW BREAKS IN THE
CLOUDS TODAY WHICH IS HELPING TO INCREASE TEMPS TO AROUND 80 AND
BUILD CAPE TO AROUND 1000 J/KG.
A STRONG SHORTWAVE TROUGH CURRENTLY OVER NORTHEAST MO WILL MOVE UP
THROUGH IA AND WI LATE THIS AFTERNOON/EVENING. THE NOSE OF THE LOW
LEVEL JET /LLJ/ WILL LIFT UP TO THE WI/IL BORDER THIS AFTERNOON AND
LIKELY INTO SOUTH CENTRAL WI BEFORE SHIFTING EAST THIS EVENING. THE
CONVECTION OVER FAR WESTERN WI AND FAR EASTERN IOWA IS TRACKING NNE.
THE 19Z HRRR MODEL PICKED UP ON IT AND BRINGS A WEAKER VERSION OF IT
INTO MADISON AFTER 5 PM. IT STILL HAS THE MAIN CONVECTIVE LINE WITH
THE STRONG SHORTWAVE REACHING MADISON AROUND 01Z /8 PM. WE CANNOT
DISCOUNT THIS LATEST RUN AS IT MAY BE ON TO SOMETHING FOR HOW THIS
EVENING/S CONVECTION WILL EVOLVE.
A NW TO SE ORIENTED LINE OF THUNDERSTORMS IS PORTRAYED BY THE OTHER
CONVECTIVE ALLOWING MODELS /CAMS/. THEY LIFT IT NORTHEAST THROUGH
SOUTHERN AND EAST CENTRAL WI THIS EVENING. IT SHOULD REACH MADISON
BY 7 PM AND MILWAUKEE BY 9 PM. THE THUNDERSTORMS SHOULD BE OUT OF
SOUTHERN WI BY MIDNIGHT.
THE SHEAR WILL BE STRONG OVER SOUTH CENTRAL WI AS THE SHORTWAVE
ARRIVES. THE CAPE IS MODERATE NOW... BUT WILL BE LOWER THIS EVENING
DUE TO WARM AIR ADVECTION ALOFT AND SUBSEQUENT VERY WEAK MID LEVEL
LAPSE RATES. STILL... THERE MAY BE ENOUGH SHEAR TO DEVELOP A FEW
SUSTAINED UPDRAFTS THAT COULD PRODUCE LOW LEVEL MESOCYCLONES AND A
POSSIBLE TORNADO. THE TORNADO WATCH WAS ISSUED ALREADY THIS
AFTERNOON AND IT IS IN EFFECT UNTIL 10 PM FOR ALL BUT THE EASTERN
FORECAST AREA. THE MAIN THREAT FOR SEVERE STORMS IN SOUTH CENTRAL WI
IS NOT UNTIL AFTER 5 PM.
.OVERNIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH.
THE SURFACE LOW WILL TRACK NORTH FROM WEST CENTRAL WI TO WESTERN
LAKE SUPERIOR ON WEDNESDAY. THIS WILL RESULT IN A STRONG PRESSURE
GRADIENT OVER SOUTHERN WISCONSIN AND GUSTY SOUTHWEST WINDS BEGINNING
EARLY WEDNESDAY MORNING. STEEP LOW LEVEL LAPSE RATES WILL LEAD TO
EXTENSIVE DIURNAL CUMULUS CLOUDS SO KEPT MAX TEMPS ON THE LOWER END
OF GUIDANCE.
&&
.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH
THE GFS BRINGS A CLOSED MID/UPPER LOW ACROSS LAKE SUPERIOR
WEDNESDAY NIGHT AS THE TROUGH AXIS EXITS FAR EASTERN WISCONSIN
TOWARDS SUNRISE. THE CLOSED LOW LIFTS INTO SOUTHERN CANADA
THURSDAY.
THE 850/700 MB RH INCREASES OVER SOUTH CENTRAL WISCONSIN EARLY
WEDNESDAY EVENING...AND OVER MUCH OF THE SOUTH WEDNESDAY NIGHT
WITH THE EDGE OF THE HIGHER RH NEAR THE ILLINOIS BORDER AREA. THIS
SHOULD BRING AN AREA OF CUMULUS/STRATOCUMULUS ACROSS MUCH OF THE
FORECAST AREA WEDNESDAY NIGHT THAT LIFTS NORTHEAST LASTER
THURSDAY.
THE WRAP AROUND PRECIPITATION MAINLY STAYS NORTHWEST OF THE
FORECAST AREA. HOWEVER LOW LEVEL LAPSE RATES ARE FAIRLY STEEP SO
AN ISLOATED SHOWER COULD FORM THURSDAY.
WEST WINDS WILL BE BRISK AND WITH THE STEEP LAPSE RATES...GUSTS
TO 30 MPH IS POSSIBLE.
.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH
A ZONAL FLOW AGAIN BRIEFLY DEVELOPS IN THE MID/UPPER LEVELS
ACROSS WISCONSIN WITH THE MAIN JET ACROSS SOUTHERN CANADA. ANOTHER
SHORTWAVE DROPS INTO THE NORTHERN ROCKIES LATE FRIDAY.
THE NAM...GFS AND ECMWF ARE DRY.
.LONG TERM...
.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE...HIGH
THE MID/UPPER TROUGH EXITS THE NORTHERN ROCKIES AND MOVES INTO THE
NORTHERN PLAINS WITH A WEAK RIDGE OVER SOUTHERN WISCONSIN.
BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE PLAINS WITH
PRECIPITATION STILL WELL OFF TO THE WEST.
.SUNDAY...FORECAST CONFIDENCE...MEDIUM
THE SHORTWAVE REACHES THE UPPER MISSISSIPPI VALLEY SUNDAY. THE
GFS IS JUST A LITTLE FARTHER NORTH AND SLIGHTLY SLOWER WITH THE
SHORTWAVE.
THE SURFACE LOW MOVES TO JUST NORTH OF LAKE SUPERIOR WITH A BAND
OF MODERATE PRECIPITATION WITH A TRAILING COLD FRONT.
.MONDAY...FORECAST CONFIDENCE...MEDIUM
THE SHORTWAVE MOVES ACROSS THE UPPER GREAT LAKES SUNDAY NIGHT AND
PUSHES IT NORTHEAST. THE 00Z ECMWF CUTS OFF THE LOW NEAR LAKE
SUPERIOR AND LAGS THE TROUGH INTO THE GREAT LAKES INTO MONDAY.
THE 00Z ECMWF HAS LOW PRESSURE REMAINING OVER THE UPPER GREAT
LAKES INTO MONDAY WITH THE HIGH OVER THE EASTERN PLAINS AND
WESTERN MISSISSIPPI VALLEY AREA...WHILE THE GFS BRINGS THE HIGH
ACROSS WISCONSIN.
&&
.AVIATION/00Z TAFS/...
EXPECT A NW TO SE ORIENTED LINE OF THUNDERSTORMS TO LIFT NORTHEAST
THROUGH SOUTHERN WI THIS EVENING. IT SHOULD ARRIVE IN MSN BY 6 PM
AND MKE BY 8 PM. THUNDERSTORMS COULD CONTAIN STRONG WIND GUSTS AND
SMALL HAIL. THERE IS ALSO A RISK FOR A TORNADO IN SOUTH CENTRAL WI.
ALL CONVECTION SHOULD BE OUT OF SOUTHERN WI BY MIDNIGHT. LOW CIGS
ARE POSSIBLE OVERNIGHT. EXPECT GUSTY SOUTHWEST WINDS ON WEDNESDAY AS
STRONG LOW PRESSURE TRACKS ACROSS NORTHWEST WI.
&&
.MARINE...
LOW PRESSURE WILL TRACK FROM WEST CENTRAL WISCONSIN TO WESTERN LAKE
SUPERIOR ON WEDNESDAY. EXPECT GUSTY SOUTHWEST WINDS BEGINNING EARLY
WEDNESDAY MORNING THAT CONTINUE THROUGH THURSDAY AFTERNOON. A SMALL
CRAFT ADVISORY IS IN EFFECT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&
TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC
WEDNESDAY NIGHT THROUGH TUESDAY...HENTZ
Hazardous weather outlook, Aug 18, 2:34 PM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT TUE AUG 18 2015
WIZ046-047-051-052-056>060-062>072-192045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
334 PM CDT TUE AUG 18 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF
SOUTHERN WISCONSIN WEST OF A LINE FROM BERLIN TO LAKE GENEVA.
DAMAGING WINDS ARE LIKELY WITH THESE STORMS...ALONG WITH A RISK OF
TORNADOES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER
THE REMAINDER OF THE EAST. THUNDERSTORMS WILL BECOME LIKELY ACROSS
SOUTHERN WISCONSIN BY THIS EVENING AS STRONG LOW PRESSURE OVER
SOUTHERN MINNESOTA MOVES TOWARD NORTHWEST WISCONSIN.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY
CHANCES FOR THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING MAINLY
EAST. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN THE
EASTERN QUARTER OF THE FORECAST AREA UNTIL A COLD FRONT CLEARS THE
AREA. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY AS A LOW MOVES ACROSS THE LAKE SUPERIOR REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION HAS BEEN ACTIVATED FOR THIS EVENING.
LMZ643>646-192045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CDT TUE AUG 18 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A MARGINAL RISK OF
SEVERE THUNDERSTORMS PRODUCING HIGH WINDS.
BRISK SOUTHWEST WINDS ARE EXPECTED DURING THE EARLY MORNING HOURS
WHEN A SMALL CRAFT ADVISORY BEGINS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY
THUNDERSTORM CHANCES CONTINUE INTO WEDNESDAY MORNING.
STRONG SOUTHWEST TO WEST WINDS ARE LIKELY FROM WEDNESDAY
MORNING THOUGH THURSDAY AFTERNOON WITH SMALL CRAFT ADVISORY
CONDITIONS. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT
AND SUNDAY.
HENTZ
WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 18, 5:07 PM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CDT TUE AUG 18 2015
WIZ056-057-062-063-067-068-182330-
SAUK-LAFAYETTE-IOWA-GREEN-COLUMBIA-DANE-
607 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN IOWA...SAUK...
WESTERN COLUMBIA...WESTERN DANE...EASTERN LAFAYETTE AND GREEN
COUNTIES...
AT 607 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PRAIRIE DU SAC TO NEAR BLACK EARTH TO
NEAR WINSLOW...AND MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...BARABOO...MONROE...
VERONA...PORTAGE...OREGON...REEDSBURG...MOUNT HOREB...PRAIRIE DU
SAC...SAUK CITY...BRODHEAD...WISCONSIN DELLS...LAKE WISCONSIN...CROSS
PLAINS...LODI...LAKE DELTON AND POYNETTE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.
LAT...LON 4251 8999 4306 8997 4317 9019 4355 9019
4356 9031 4364 9031 4364 8941 4250 8937
TIME...MOT...LOC 2307Z 211DEG 35KT 4331 8989 4316 8971 4256 8981
BSHSpecial weather statement, Aug 18, 5:25 PM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT TUE AUG 18 2015
WIZ056-057-062-063-067>069-190015-
ROCK-SAUK-LAFAYETTE-IOWA-GREEN-COLUMBIA-DANE-
625 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK...WESTERN
COLUMBIA...WESTERN DANE...SOUTHEASTERN LAFAYETTE...WESTERN ROCK AND
GREEN COUNTIES...
AT 625 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF REEDSBURG TO NEAR BARABOO TO NEAR
SAUK CITY TO NEAR NEW GLARUS TO NEAR ROCK CITY...AND MOVING NORTH AT
30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...BARABOO...MONROE...
VERONA...PORTAGE...OREGON...REEDSBURG...MOUNT HOREB...EVANSVILLE...
PRAIRIE DU SAC...SAUK CITY...BRODHEAD...WISCONSIN DELLS...LAKE
WISCONSIN...CROSS PLAINS...LODI AND LAKE DELTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.
LAT...LON 4251 8989 4313 8979 4322 8985 4321 9019
4355 9019 4356 9031 4364 9031 4364 8947
4325 8942 4250 8922
TIME...MOT...LOC 2325Z 193DEG 25KT 4346 9012 4340 8977 4327 8963 4284
8961 4246 8950
BSHLocal storm report, Aug 18, 5:46 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 1 E JUDA 42.59N 89.49W
08/18/2015 M51 MPH GREEN WI TRAINED SPOTTER
&&
SMARQUARDTSpecial weather statement, Aug 18, 5:46 PM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT TUE AUG 18 2015
WIZ063-068-069-190015-
ROCK-GREEN-DANE-
646 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL DANE...
SOUTHWESTERN ROCK AND EASTERN GREEN COUNTIES...
AT 645 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MONTICELLO TO 6 MILES WEST OF ROCKTON...AND MOVING
NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...MONROE...EVANSVILLE...BRODHEAD...BELLEVILLE...
NEW GLARUS...ORFORDVILLE...BROOKLYN...MONTICELLO...ALBANY...
FOOTVILLE...NEWARK...MAGNOLIA...DAYTON...UNION...JUDA...PAOLI...
HANOVER AND AFTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.
LAT...LON 4250 8946 4268 8972 4297 8953 4263 8889
4250 8903
TIME...MOT...LOC 2345Z 200DEG 30KT 4272 8958 4247 8919
BSHSpecial weather statement, Aug 18, 6:04 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT TUE AUG 18 2015
WIZ063-064-068-069-190030-
JEFFERSON-ROCK-GREEN-DANE-
704 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
JEFFERSON...SOUTHEASTERN DANE...ROCK AND NORTHEASTERN GREEN
COUNTIES...
AT 703 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BROOKLYN TO NEAR FOOTVILLE TO BELOIT...AND MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...JANESVILLE...BELOIT...FITCHBURG...STOUGHTON...FORT
ATKINSON...OREGON...MCFARLAND...MILTON...EDGERTON...EVANSVILLE...
COTTAGE GROVE...BELLEVILLE...DEERFIELD...CLINTON...CAMBRIDGE...
ORFORDVILLE...BROOKLYN...FOOTVILLE AND LAKE KOSHKONONG.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4250 8913 4272 8935 4283 8956 4314 8918
4300 8893 4283 8878 4249 8878
TIME...MOT...LOC 0003Z 219DEG 32KT 4287 8942 4274 8923 4254 8901
BSHSpecial weather statement, Aug 18, 7:07 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT TUE AUG 18 2015
WIZ064-065-070-190145-
JEFFERSON-WAUKESHA-WALWORTH-
807 PM CDT TUE AUG 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...
NORTHWESTERN WALWORTH AND SOUTHWESTERN WAUKESHA COUNTIES...
AT 806 PM CDT...A STRONG THUNDERSTORM WAS NEAR WHITEWATER...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITEWATER...WALES...DOUSMAN...NORTH PRAIRIE...PALMYRA...RICHMOND...
ROME...LA GRANGE...EAGLE...HEBRON...SULLIVAN...MILLARD...NWS
MILWAUKEE/SULLIVAN...GENESEE AND GENESEE DEPOT.
LAT...LON 4273 8878 4285 8877 4311 8856 4295 8829
4268 8868
TIME...MOT...LOC 0106Z 216DEG 26KT 4279 8870
WOODTornado, Walworth
- When
- August 18, 7:56 PM CST to 8:06 PM CST
- Where
- Walworth County, 0.83 mi S of Lake Geneva to 1.72 mi SW of Lyons Arpt
- Rating
- EF1
- Path length
- 4.93 mi
- Path width
- 75 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.588, -88.431
An EF1 tornado caused a sporadic path of damage. The most severe damage was significant roof damage to 4 buildings that were warehouse buildings and metal building systems. One of those buildings sustained a collapsed wall. There was minor damage to a mobile home and a barn. A couple large retail signs were destroyed. There were many trees uprooted and snapped.
Tornado, Racine
- When
- August 18, 8:25 PM CST to 8:28 PM CST
- Where
- Racine County, 0.21 mi NE of Caldwell to 1.18 mi NE of Caldwell
- Rating
- EF0
- Path length
- 0.97 mi
- Path width
- 25 yd
- Continued into
- Waukesha, Wi (MKX)
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.832, -88.267
An EF0 tornado caused sporadic tree damage along its path.
Tornado, Waukesha
- When
- August 18, 8:28 PM CST to 8:32 PM CST
- Where
- Waukesha County, 3.42 mi E of Phantom Lake to 2.37 mi WSW of Big Bend
- Rating
- EF1
- Path length
- 1.5 mi
- Path width
- 50 yd
- Property damage
- $45,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.842, -88.253
An EF1 tornado caused sporadic damage along its path. A metal building system had approximately 40 percent of its roof tore away. There was minor damage to the roofs of two residential homes. Five wooden power poles were knocked down. Many tree branches were snapped with some whole trees snapped.
Tornado, Waukesha
- When
- August 18, 8:50 PM CST to 8:53 PM CST
- Where
- Waukesha County, 1.22 mi E of Bethesda to 0.94 mi ENE of Bethesda
- Rating
- EF0
- Path length
- 0.64 mi
- Path width
- 25 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.978, -88.256
An EF0 tornado caused sporadic damage along its path. Mostly trees were affected with many large branches snapped. Some whole trees were downed. A large tree branch landed on a car. There was some damage to a large wooden toy set and one wall was removed from a very small shed.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Debris Flow in Alaska, August 18 to 19, 20156 deaths · $3.4 million · 52 kt wind · 4 events
- Tornadoes and Flash Flood in Illinois, August 18 to 19, 2015$360,000 · EF0 · 8 events
- Damaging Winds in New York, August 18, 2015$235,000 · 61 kt wind · 7 events
- Tornado and Hail in Illinois, August 18, 2015$162,000 · EF0 · 10 events
- Flash Flood in New York, August 18, 2015$100,000 · 1 event
- Flash Flood in New Hampshire, August 18, 2015$100,000 · 1 event
- Damaging Winds in New York, August 18, 2015$85,000 · 55 kt wind · 4 events
- Hail and Damaging Wind in New Mexico, August 18, 2015$27,000 · 2.75 in hail · 13 events
- Hail and Damaging Winds in Texas, August 18 to 19, 20151.75 in hail · 27 events
- Flash Flood and Flood in North Carolina, August 18 to 19, 2015$15,000 · 2 events
- Hail and Damaging Winds in Kansas, August 18, 20151 in hail · 9 events
- Drought in Texas, August 18 to 31, 20156 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 588674, 588680, 588683, 588687.